# SDR CA111017001

- Difficulty date: October 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 465009
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH GEAR SELECTED DOWN LT RED INDICATION FOR LT MAIN GEAR AND LT DOOR INDICATING AMBER.  GO AROUND PERFORMED GEAR SELECTED UP AND THEN DOWN AGAIN ALL INDICATING GREEN,  ACFT LANDED WITHOUT ISSUE.   ACFT FERRIED BACK TO BASE TO INSPECT FURTHER AND PROBLEM WAS FOUND TO BE WITH LT UPLOCK ACTUATOR ASSY, PN 46500-9.  AFTER TROUBLESHOOTING, THE LT MAIN GEAR UPLOCK ASSY WAS REPLACED,  THEN THE OPS CHECK BECAME NORMAL.  BA UPDATES: MLG HOOK ASSY FOUND WORN CAUSING INABILITY TO EXTEND GEAR USING PRIMARY SYS.  HOOK ASSY SENT TO FOR EXAMINATION.
